American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A39) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] M. A. Hernández Cifre and E. Saorín. Differentiability of quermassintegrals: A classification of convex bodies. Trans. Amer. Math. Soc. 366 (2014) 591-609.
Abstract, references, and article information
View Article: PDF

[2] Semyon Alesker and Joseph H. G. Fu. Theory of valuations on manifolds, III. Multiplicative structure in the general case. Trans. Amer. Math. Soc. 360 (2008) 1951-1981. MR 2366970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Daniel A. Klain. Even valuations on convex bodies. Trans. Amer. Math. Soc. 352 (2000) 71-93. MR 1487620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Gao Yong Zhang. Centered bodies and dual mixed volumes . Trans. Amer. Math. Soc. 345 (1994) 777-801. MR 1254193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Erwin Lutwak. Inequalities for mixed projection bodies . Trans. Amer. Math. Soc. 339 (1993) 901-916. MR 1124171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Hans Lewy. On differential geometry in the large. I. Minkowski's problem . Trans. Amer. Math. Soc. 43 (1938) 258-270. MR 1501942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1